# SDR 2008UALA06410

- Difficulty date: November 7, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 49,778 hours, 18,232 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Attach Fitting
- Condition: Disconnected
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 1L SLIDE UPPER AFT ATTACH FITTING DISCONNECTED (SPRING TYPE).  REPLACED FITTING.
